# SDR MJYA20110825001

- Difficulty date: August 25, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N784TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47014
- Aircraft time: 54,856 hours, 66,652 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Downlock Switch
- Part time: 54,856 hours, 66,652 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RT MLG FAILED TO RETRACT.  HYD QUANTITY AND PRESSURE NORMAL/GOOD. EMERGENCY DECLARED. LANDED IAW COM 32-17.  FOUND WIRE BROKEN ON DOOR DOWN AND LOCK SWITCH. R & R SWITCH IAW AMM 32-60-01. RETRACTION CHECK OK IAW AMM 32-30-00. (FINAL)
